Nurofen Cold and Flu is effective in clearing a blocked nose and sinuses, relieving aches, pains, headache and feverishness and easing the discomfort of a sore throat.
Suitable for adults and children 12 years and over.
This product should not be taken along with any other medications containing ibuprofen or aspirin.
This may not be suitable if you are allergic to aspirin, asthmatic or have ever had a stomach ulcer.
Do not exceed stated dose.